# SDR EY2R49550C

- Difficulty date: June 26, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 208
- Engine: Pwa PT6*
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: E106GA0
- Condition: Corroded
- Location: Leading Edge
- Part time: 4,484 hours
- Component: Propeller, Mcauly
- Component part number: P70363680154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADES HAVE EXFOLIATION, SENT TO MANUFACTURER FOR EVALUATION.  BLADE S/N''''S KF043, KF044, KF046 REMOVED FROM SERVICE.
